Change search
ReferencesLink to record
Permanent link

Direct link
Shellability of a Poset of Polygonal Subdivisions
Stockholm University, Faculty of Science, Department of Mathematics.
2009 (English)In: The Electronic Journal of Combinatorics, ISSN 1077-8926, Vol. 16, no 2, R23- p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2009. Vol. 16, no 2, R23- p.
Keyword [en]
National Category
Discrete Mathematics
Research subject
URN: urn:nbn:se:su:diva-36115DOI: 10.4007/annals.2009.170.799ISI: 000272794500001OAI: diva2:288797
Available from: 2010-01-21 Created: 2010-01-21 Last updated: 2011-04-15Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Ekedahl, Torsten
By organisation
Department of Mathematics
In the same journal
The Electronic Journal of Combinatorics
Discrete Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 20 hits
ReferencesLink to record
Permanent link

Direct link